By Topic

Delay-dependent robust stability of uncertain fuzzy systems with time-varying delays

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $33
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Chunguang Li ; Sch. of Electron. Eng., Univ. of Electron. Sci. & Technol. of China, Chengdu, China ; Houjun Wang ; Xiaofeng Liao

The stability problem of Takagi-Sugeno fuzzy systems with time-varying delays and parameter uncertainties is considered. A delay-dependent robust stability criterion is given in terms of linear matrix inequalities by using the Lyapunov-Krasovskii functional method and by applying a generalised Park's inequality for bounding the cross-terms. Examples are given to illustrate the effectiveness of the result.

Published in:

IEE Proceedings - Control Theory and Applications  (Volume:151 ,  Issue: 4 )